MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED
Model Number 6100
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a cot drop.The cot dropped unto the foot of the paramedic.As a result, he took medical leave, received cooling treatment, and was given pain medication.There was a patient on the device during the cot drop, but no adverse consequences or clinically relevant delay in treatment was reported for the patient.

Brand Name
M-1 COT - BASE HIGH LOAD 28
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
marleca lane
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key15738168
Report Number0001831750-2022-01214
Device Sequence Number19562697
Product Code FPO
UDI-Device Identifier07613327261530
UDI-Public07613327261530
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number6100
Device Catalogue Number6100003000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown